# SDR SIMA20130521007

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 22,962 hours, 19,682 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001023
- Part serial: 01843
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT WHILE OPERATING FLAPS, FLAPS FROZE AT 27 DEGREES WITH SIMULTANEOUS "FLAP FAIL"  MFD MESSAGE AND "FLAP RT TRANSMISSION FAIL" CMC MESSAGE. LOUD GRINDING NOISE WHEN DEPLOYING FLAPS FROM 9 TO 22 DEGREES, APPROX 180 KTS. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE RT WING OTBD FLAP TIP ACTUATOR.  R & R THE VELOCITY SENSOR IAW AMM 27-51-12, PN 3633501003, SN 05565.  REPLACED RETAINING RING: PN CA18203 AND COTTER PIN, PN MS24665-151.  THE OPS CHECK WAS GOOD IAW 27-51-10.  THE ACFT WAS RETURNED TO SERVICE.
